Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 42, NWS Austin/San Antonio, TX

June 9, 20105 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 9, 2010, 2:47 AM CDT for 5 counties in Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2010, 2:47 AM CDT (07:47 UTC)
Expired
Jun 9, 2010, 6:45 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 44 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:15 AM CDTFLASH FLOODNew Braunfels, TXTHE FOLLOWING ROADS IN COMAL COUNTY ARE CLOSED DUE TO HIGH WATER...HUECO SPRINGS ROAD...KRUEGER CANYON ROAD AND HERBELIN ROAD.
Jun 9, 4:34 AM CDTFLASH FLOODAustin, TXCITY OF AUSTIN HAS CLOSED 3 LOW WATER CROSSINGS IN THE UPPER WALNUT WATERSHED. 2 FEET OF WATER IS ALSO REPORTED OVER THE ROAD AT SPICEWOOD SPRINGS LWC NUMBER 3 AND THE ROAD HAS BEEN CLOSED.
Jun 9, 4:40 AM CDTFLASH FLOODKyle, TXSTREETS CLOSED IN THE CITY OF KYLE DUE TO HIGH WATER.
Jun 9, 5:30 AM CDTFLASH FLOODSan Marcos, TXBELL SPRINGS SEVERAL INCHES OF WATER ON ROAD...WAYSIDE DRIVE AT CR179 ONE HALF FOOT OF WATER OVER THE ROAD...FM1492 AT THE BLANCO RIVER SEVERAL INCHES OF WATER OVER THE ROAD...LITTLE ARKANSAS ROAD AT CR174 EIGHT INCHES OF WATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 88 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.8 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2010-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2010-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1547 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
1.6
Supercell composite
12.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WGUS54 KEWX 090747
FFWEWX
TXC055-091-187-209-453-091145-
/O.NEW.KEWX.FF.W.0042.100609T0747Z-100609T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
247 AM CDT WED JUN 9 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN CALDWELL COUNTY...
  EASTERN COMAL COUNTY...
  GUADALUPE COUNTY...
  HAYS COUNTY...
  TRAVIS COUNTY...

* UNTIL 645 AM CDT.

* AT 245 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SCATTERED 
HEAVY THUNDERSTORMS EXTENDING FROM GUADALUPE COUNTY NORTHWARD INTO 
HAYS AND TRAVIS COUNTIES. THESE THUNDERSTORMS WILL CONTINUE TO TRAIN 
OVER THESE COUNTIES DURING THE NEXT SEVERAL HOURS..RESULTING IN 
LOCALIZED FLOODING. A REPORT OF NEAR 4 INCHES OF RAIN OVER THE DRY 
COMAL CREEK HAS BEEN RECEIVED WITH THE CREEK RISING RAPIDLY. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...
  CIBOLO...AUSTIN BERGSTROM INT AP...ZORN...STAPLES...SEGUIN...
  MCQUEENEY...KINGSBURY...GERONIMO...NEW BRAUNFELS...NIEDERWALD...
  MARTINDALE...LOCKHART...FENTRESS...WOODCREEK...WIMBERLEY...
  UHLAND...SAN MARCOS...KYLE...DRIPPING SPRINGS...DRIFTWOOD...BUDA...
  WINDEMERE...WEST LAKE HILLS...TANGLEWOOD FOREST...ROLLINGWOOD...
  PFLUGERVILLE...ONION CREEK...MUSTANG RIDGE...MANSFIELD DAM...
  LAKEWAY...LAGO VISTA...BEE CAVE AND AUSTIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3060 9793 3054 9786 3047 9785 3044 9778
      3050 9763 3050 9756 2952 9773 2944 9780
      2945 9815 2949 9813 2950 9820 2957 9824
      3062 9799

$$
2 follow-up statements
554 
WGUS74 KEWX 090911
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 AM CDT WED JUN 9 2010

TXC055-091-187-209-453-091145-
/O.CON.KEWX.FF.W.0042.000000T0000Z-100609T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-HAYS TX-CALDWELL TX-COMAL TX-GUADALUPE TX-
411 AM CDT WED JUN 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
GUADALUPE...EASTERN COMAL...WESTERN CALDWELL...HAYS AND TRAVIS
COUNTIES...

AT 411 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT THUNDERSTORMS PRODUCING FLASH FLOODING.  THIS STRONGEST STORM 
WAS LOCATED NEAR NEW BRAUNFELS...MOVING NORTH AT 10 MPH. 

HEAVY RAINS CONTINUE TO CONCENTRATE OVER SOUTHERN COMAL 
COUNTY...WITH FLASH FLOODING LIKELY OCCURRING ALONG THE DRY COMAL 
CREEK. THE COMAL RIVER IN NEW BRAUNFELS HAS ALSO REACHED BANKFULL 
NEAR THE CONFLUENCE WITH THE GUADALUPE RIVER. SIGNIFICANT AND LIFE 
THREATENING FLASH FLOODING IS LIKELY IN NEW BRAUNFELS.

LOCALLY HEAVY RAINS CONTINUE TO FALL OVER THE REST OF THE WARNED 
AREA...WHERE RAINFALL REPORTS BETWEEN 2 AND 3 INCHES HAVE BEEN 
RECEIVED OVER PARTS OF THE AUSTIN METRO AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 3060 9793 3054 9786 3047 9785 3044 9778
      3050 9763 3050 9756 2952 9773 2944 9780
      2945 9815 2949 9813 2950 9820 2957 9824
      3062 9799

$$
768 
WGUS74 KEWX 091150
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 AM CDT WED JUN 9 2010

TXC055-091-187-209-453-091200-
/O.EXP.KEWX.FF.W.0042.000000T0000Z-100609T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-HAYS TX-CALDWELL TX-COMAL TX-GUADALUPE TX-
650 AM CDT WED JUN 9 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR GUADALUPE...EASTERN
COMAL...WESTERN CALDWELL...HAYS AND TRAVIS COUNTIES...

RAINFALL HAS DECREASED IN INTENSITY. SO...THE WARNING HAS BEEN 
ALLOWED TO EXPIRE. HOWEVER...AN URBAN AND SMALL STREAM FLOOD 
ADVISORY HAS BEEN ISSUED DUE NUMEROUS STREAMS RUNNING OUT OF BANKS 
DUE TO EARLIER HEAVY RAINS. 

LAT...LON 3060 9793 3054 9786 3047 9785 3044 9778
      3050 9763 3050 9756 2952 9773 2944 9780
      2945 9815 2949 9813 2950 9820 2957 9824
      3062 9799

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 11:57 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 8, 11:57 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 PM CDT TUE JUN 8 2010

.AVIATION...
CURRENTLY THERE IS A CLUSTER OF SHOWERS AROUND SAN ANTONIO AND
SOUTH OF THAT AREA. THESE SHOWERS ARE PROBABLY GOING TO STAY
AROUND FOR MUCH OF THE NIGHT INTO WEDNESDAY MORNING. BY WEDNESDAY,
THIS ACTIVITY WILL BECOME MORE WIDESPREAD AND MOVE TOWARDS THE AUSTIN
AREA. BECAUSE OF THIS... THE I-35 CORRIDOR IS AT MVFR
CONDITIONS... LOW CIGS AND VISIBILITY ISSUES...AND WILL REMAIN MVFR
THROUGHOUT THE EVENT. THE TIMING OF WHEN THE RAIN WILL BECOME
WIDESPREAD IS STILL UNCERTAIN BUT EXPECT INTERVALS OF SHOWERS AND
THUNDERSTORMS THROUGHOUT THE DAY.  KDRT SHOULD STAY DRY AND WILL
GET MVFR CONDITIONS IN THE MORNING AS LOWER CIGS COME IN AND GO VFR
BY 18Z.

&&

.PREV DISCUSSION... /ISSUED 919 PM CDT TUE JUN 8 2010/

UPDATE...
WITH THE LOW ALOFT FROM NORTHEAST TEXAS TO SOUTH CENTRAL TEXAS
THIS EVENING AND FORECAST TO BE MOVING VERY SLOWLY TO THE
NORTHEAST THROUGH WEDNESDAY NIGHT AND THURSDAY...THE PATTERN
CONTINUES TO COME TOGETHER IN A WAY THAT BODES WELL FOR AN
EARLY TO MID JUNE RAIN EVENT ACROSS SOUTH CENTRAL TEXAS
TONIGHT THROUGH WEDNESDAY AND POSSIBLY EXTENDING TO WEDNESDAY
EVENING.  AS A RESULT WITH THE EXISTING FLASH FLOOD WATCH THAT
WAS TO EXPIRE AT 1 AM TONIGHT...IT SEEMS LOGICAL TO EXTEND THIS
FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY...GIVEN THE GOOD CHANCE
OF RAIN EXPECTED AND POTENTIAL THAT OCCASIONAL HEAVY RAIN
PROCESSES COULD DEVELOP THROUGH WEDNESDAY.  SHOWED A FLASH
FLOOD WATCH ALONG AND EAST OF A LINE FROM ATASCOSA COUNTY TO
KENDALL COUNTY TO BURNET COUNTY. SHOWED SLIGHTLY HIGHER RAIN
CHANCES THROUGH WEDNESDAY EVENING AND CONTINUED TREND OF
DECREASING RAIN CHANCES FOR THURSDAY. CONTINUED TREND OF
LITTLE OR NO RAIN FOR FRIDAY AND SATURDAY...AND THEN SHOWED
SLIGHT CHANCES OF RAIN FOR THE EARLY PART OF NEXT WEEK.
MODERATED AFTERNOON HIGHS SLIGHTLY TO ACCOUNT FOR CLOUDS
WEDNESDAY AND SOIL MOISTURE LIMITING HIGHS THURSDAY AND
FRIDAY...FOLLOWED BY A CONTINUED WEAK HEIGHT FIELD ALOFT ON
THE WEEKEND THRU EARLY NEXT WEEK...WITH MODERATE S TO SE WINDS.

PREV DISCUSSION... /ISSUED 816 PM CDT TUE JUN 8 2010/

AVIATION...
CURRENTLY THE UPPER LOW OVER TEXAS IS PUSHING RAIN AROUND THE I-35
CORRIDOR FROM SOUTH TO NORTH-NORTHEAST. THIS WILL CAUSE MVFR
CONDITIONS WITH CIGS REMAINING LOW AND ALSO LOWER VISIBILITIES.
EXPECT THESE CONDITIONS TO LAST THROUGHOUT THE EVENING. KDRT WILL
REMAIN VFR AND CAN EXPECT MVFR CONDITIONS BY 10Z THEN BY 18Z COME
BACK TO VFR.

PREV DISCUSSION... /ISSUED 352 PM CDT TUE JUN 8 2010/

DISCUSSION...
AN UPPER LEVEL LOW WILL CONTINUE TO DOMINATE THE WEATHER OVER
SOUTH CENTRAL TEXAS. DEEP BOUNDARY LAYER MOISTURE WILL COMBINE
WITH THIS LOW TO BRING A CHANCE FOR HEAVY RAIN TONIGHT AND
TOMORROW. MOST OF THE HEAVY RAIN POTENTIAL WILL BE SOUTH AND EAST
OF I35 AND I37. THERE IS A FLASH FLOOD WATCH IN EFFECT FOR THIS
REGION UNTIL 06Z TONIGHT. THIS MAY NEED TO BE EXTENDED LATER THIS
EVENING...BUT GIVEN THE LACK OF RAINFALL TODAY WILL LEAVE IT AS IT
IS FOR NOW. UPPER LOW WILL MOVE SLOWLY AWAY FROM THE AREA THURSDAY
AND CHANCE FOR RAIN WILL LINGER.

ONCE THIS FEATURE DEPARTS...DRY WEATHER WILL RETURN WITH WARMER
TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  86  75  92  78 /  50  60  40  30  10
AUSTIN BERGSTROM INTL AIRPORT  75  86  76  92  77 /  50  60  40  30  10
NEW BRAUNFELS MUNI AIRPORT     75  86  76  92  77 /  60  60  30  20  -
BURNET MUNI AIRPORT            74  85  74  91  76 /  50  60  40  30  10
DEL RIO INTL AIRPORT           76  92  78  97  79 /  20  20  10  -   -
GEORGETOWN MUNI AIRPORT        74  84  74  90  76 /  50  60  40  40  20
HONDO MUNI AIRPORT             75  90  76  93  77 /  50  50  20  10  -
SAN MARCOS MUNI AIRPORT        76  86  75  92  76 /  60  60  40  20  10
LA GRANGE - FAYETTE REGIONAL   76  86  77  90  78 /  50  70  40  40  20
SAN ANTONIO INTL AIRPORT       76  86  77  92  79 /  60  60  30  20  -
STINSON MUNI AIRPORT           76  86  77  92  78 /  60  60  30  20  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON.

&&

08/19
Hazardous weather outlook, Jun 8, 11:52 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 PM CDT TUE JUN 8 2010

TXZ172-173-189>194-205>209-220>225-100500-
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
1152 PM CDT TUE JUN 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECT TONIGHT. THE
GREATEST THREAT OF LOCALLY HEAVY RAINFALL WILL OCCUR THROUGHOUT
THE NIGHT. STORM TOTALS OF 1 TO 2 INCHES ARE EXPECTED...WITH ISOLATED
AMOUNTS OF 3 TO 5 INCHES POSSIBLE. A FLASH FLOOD WATCH HAS BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGHOUT THE DAY AND INTO THE EVENING ON WEDNESDAY. THE GREATEST THREAT
OF LOCALLY HEAVY RAINFALL WILL OCCUR THIS AFTERNOON THROUGH
TONIGHT. STORM TOTALS OF 1 TO 2 INCHES ARE EXPECTED...WITH
ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THEREFORE...A FLASH
FLOOD WATCH HAS BEEN ISSUED THROUGH 6 PM WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171-183>188-202>204-217>219-228-100500-
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE-
MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
1152 PM CDT TUE JUN 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
TONIGHT. HOWEVER...NO ORGANIZED SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE SLOWLY
NORTHEAST ACROSS SOUTH CENTRAL TEXAS THROUGH WEDNESDAY. ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH
WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 8, 9:43 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HEAVY RAIN       7 ENE PLEASANTON        29.00N  98.38W
06/08/2010  U0.00 INCH       ATASCOSA           TX   LAW ENFORCEMENT

            HWY 97 EAST OF INTERSTATE 37 CLOSED FOR HIGH WATER.

&&

EVENT NUMBER EWX1000377

JPB
Local storm report, Jun 8, 11:11 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      10 NE PLEASANTON        29.07N  98.37W
06/08/2010                   ATASCOSA           TX   LAW ENFORCEMENT

            COUNTY RD 536 CLOSED FROM I37 TO THE WILSON CO LINE...
            FM 1784 CLOSED NORTH OF VERDE ADDITIONAL RAODS CLOSED IN
            THE NORTHEAST CORNER OF THE CO.

&&

EVENT NUMBER EWX1000378

JPB
Local storm report, Jun 8, 11:20 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1120 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     FLASH FLOOD      2 N TERRELL HILLS       29.51N  98.45W
06/08/2010                   BEXAR              TX   LAW ENFORCEMENT

            OAK GLEN DR AND CAVE LN CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1000379

JPB
Local storm report, Jun 9, 2:22 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      6 SE ELMENDORF          29.19N  98.28W
06/09/2010                   WILSON             TX   FIRE DEPT/RESCUE

            MULTIPLE HOMES BEING EVACUATED FROM FLASH FLOODING.

&&

EVENT NUMBER EWX1000380

MAB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:21 PM CDTAreal Flood AdvisoryEWXAtascosa, Wilson2 hr
Jun 8, 9:47 PM CDTFlash Flood WarningEWXAtascosa, Wilson3 hr
Jun 8, 10:10 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe110 min
Jun 8, 10:51 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe4 hr
Jun 9, 12:47 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Guadalupe, Wilson3 hr
Jun 9, 1:57 AM CDTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Jun 9, 3:21 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Jun 9, 3:28 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Jun 9, 3:44 AM CDTFlash Flood WarningEWXTravis, Williamson4 hr
Jun 9, 4:08 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe4 hr
Jun 9, 4:33 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson117 min
Jun 9, 5:57 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Jun 9, 6:49 AM CDTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Jun 9, 6:59 AM CDTHydrologic WarningEWXComal, Gonzales, Guadalupe8 hr
Jun 9, 7:01 AM CDTAreal Flood AdvisoryEWXLee119 min
Jun 9, 7:55 AM CDTFlash Flood WarningEWXComal, Guadalupe, Hays4 hr
Jun 9, 8:29 AM CDTRiver Flood WarningEWXComal, Guadalupe13 hr
Jun 9, 8:29 AM CDTRiver Flood WarningEWXComal, Guadalupe13 hr
Jun 9, 8:29 AM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe61 min
Jun 9, 9:01 AM CDTRiver Flood WarningEWXGuadalupe13 hr
Jun 9, 9:18 AM CDTAreal Flood AdvisoryEWXBastrop, Lee2 hr
Jun 9, 9:21 AM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca54 min
Jun 9, 9:40 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca110 min
Jun 9, 10:13 AM CDTRiver Flood WarningEWXCaldwell, Gonzales34 hr
Jun 9, 10:13 AM CDTRiver Flood WarningEWXGonzales58 hr
Jun 9, 10:14 AM CDTSevere Thunderstorm WarningEWXFayette61 min
Jun 9, 10:22 AM CDTAreal Flood AdvisoryEWXFayette2 hr
Jun 9, 1:13 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette107 min
Jun 9, 2:48 PM CDTAreal Flood AdvisoryEWXLlano2 hr
Jun 9, 3:42 PM CDTAreal Flood AdvisoryEWXGillespie, Llano108 min
Jun 9, 4:07 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano53 min
Jun 9, 4:13 PM CDTRiver Flood WarningEWXDeWitt3 days
Jun 9, 4:43 PM CDTSevere Thunderstorm WarningEWXGillespie47 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.